# SDR ASAA2017062121188

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,545 hours, 4,801 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: 214C401110
- Condition: Failed
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER OXYGEN TEST,  ALTITUDE PRESSURE RELEASED AT 13,000 FT IAW AMM 35-22-00-700-801, SHOULD RELEASE AT 14,000 FT PLUS OR MINUS 350 FT.  ACFT GROUNDED. REMOVED AND REPLACED PRESSURE SWITCH AND INSTALLATION TESTED GOOD IAW AMM 35-22-41.
